English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Ternary Hom-Nambu-Lie algebras induced by Hom-Lie algebras

Arnlind, J., Makhlouf, A., & Silvestrov, S. (2010). Ternary Hom-Nambu-Lie algebras induced by Hom-Lie algebras. Journal of Mathematical Physics, 51: 043515. doi:10.1063/1.3359004.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-BD31-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-BD32-A
Genre: Journal Article

Files

show Files
hide Files
:
0912.0116 (Preprint), 175KB
Name:
0912.0116
Description:
File downloaded from arXiv at 2010-06-16 09:52
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JMPdoi=10.1063_1.pdf (Any fulltext), 135KB
Name:
JMPdoi=10.1063_1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Arnlind, Joakim1, Author              
Makhlouf, Abdenacer, Author
Silvestrov, Sergei, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_persistent22              

Content

show
hide
Free keywords: Mathematics, Rings and Algebras, math.RA,Mathematical Physics, math-ph,Mathematics, Mathematical Physics, math.MP,
 Abstract: The purpose of this paper is to investigate ternary multiplications constructed from a binary multiplication, linear twisting maps and a trace function. We provide a construction of ternary Hom-Nambu and Hom-Nambu-Lie algebras starting from a binary multiplication of a Hom-Lie algebra and a trace function satisfying certain compatibility conditions involving twisting maps. We show that mutual position of kernels of twisting maps and the trace play important role in this context, and provide examples of Hom-Nambu-Lie algebras obtained using this construction.

Details

show
hide
Language(s):
 Dates: 2009-12-012010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 0912.0116
DOI: 10.1063/1.3359004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 51 Sequence Number: 043515 Start / End Page: - Identifier: Other: 954922836227
Other: 0022-2488